Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Dowód aksjomatyzowalności trójwartościowego implikacyjnego rachunku zdań Łukasiewicza

Tadeusz Prucnal
Studia Logica: An International Journal for Symbolic Logic
T. 20 (1967), pp. 133-144
Published by: Springer
Stable URL: http://www.jstor.org/stable/20013814
Page Count: 12
  • Download ($43.95)
  • Cite this Item
Dowód aksjomatyzowalności trójwartościowego implikacyjnego rachunku zdań Łukasiewicza
Preview not available

Page Thumbnails

  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144